Alert archive / Idaho / Wind Advisories in 2014

Wind Advisory 37, NWS Pocatello, ID

November 9, 2014

NWS Pocatello, ID issued this wind advisory at Nov 9, 2014, 3:03 AM MST. It took effect at Nov 9, 2014, 4:00 PM MST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2014, 3:03 AM MST (10:03 UTC)
In effect from
Nov 9, 2014, 4:00 PM MST
Expired
Nov 10, 2014, 11:00 AM MST
In force
19 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WWUS75 KPIH 091003
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
303 AM MST SUN NOV 9 2014

...FIRST MAJOR WINTER STORM TO BRING WIND AND COLD AIR...

.LOW PRESSURE MOVING THROUGH THE GREAT PLAINS TONIGHT AND MONDAY
WILL PUSH A STRONG COLD FRONT THROUGH CENTRAL AND EASTERN IDAHO
STARTING THIS AFTERNOON. WHILE THIS FIRST STORM BRINGS LITTLE IN
THE WAY OF PRECIPITATION...IT WILL BRING VERY WINDY CONDITIONS AND
COLD AIR BEHIND THE FRONT. SNOW AND BITTERLY COLD AIR WILL BE
BROUGHT IN BY A SECOND STORM ON MONDAY NIGHT AND TUESDAY.
WEDNESDAY MORNING LOWS WILL BE IN THE SINGLE DIGITS FOR AREAS
NORTH OF BLACKFOOT...AND 10 TO 15 DEGREES ABOVE ZERO FOR THE
POCATELLO TO BURLEY AREAS.

IDZ017-020-021-092315-
/O.NEW.KPIH.WI.Y.0037.141109T2300Z-141110T1200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
303 AM MST SUN NOV 9 2014

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM
MST MONDAY. 

* TIMING...STRONG SOUTHWEST TO WEST WIND WILL DEVELOP DURING THE
  MIDAFTERNOON. WINDSPEED WILL PEAK DURING THE EVENING
  HOURS...THEN TAPER OFF SLOWLY AFTER MIDNIGHT.

* WINDS...SOUTHWEST TO WEST WIND OF 30 TO 40 MPH WITH GUSTS TO
  NEAR 55 MPH WILL OCCUR WITH THIS COLD FRONT.

* LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY AND SNAKE RIVER
  PLAIN. 

* IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL
  YOUR VEHICLE WHEN THERE IS A CROSS WIND. THIS WIND WILL ALSO
  TAKE DOWN WEAK TREES...PULL DOWN POWER LINES...AND CAUSE
  TEMPORARY POWER OUTAGES. IT CAN ALSO DAMAGE ROOFING AND OTHER
  PARTS OF YOUR HOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH GUSTS TO 55
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

IDZ018-031-032-092315-
/O.NEW.KPIH.WI.Y.0037.141109T2300Z-141110T0700Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM...
SUN VALLEY...BELLEVUE...ARCO...CHALLIS...MACKAY
303 AM MST SUN NOV 9 2014

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT
MST TONIGHT...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT MST TONIGHT. 

* TIMING...VERY WINDY CONDITIONS WILL DEVELOP DURING THE
  MIDAFTERNOON AND CONTINUE AT ELEVATIONS BELOW 7000 FEET UNTIL
  MIDNIGHT. PEAK WINDS SHOULD OCCUR AROUND 600 PM.

* WINDS...WEST WIND OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE THE
  EXPECTED PEAK.

* LOCATIONS INCLUDE...MIDSLOPE AND RIDGES OF THE SAWTOOTH
  RANGE...THE WOOD RIVER BASIN...AND THE LOST RIVER BASIN. THESE
  STRONG WINDS CAN ALSO OCCUR IN MOUNTAIN GAPS AND PASSES. 20 TO
  30 MPH WIND GUSTING TO 40 MPH CAN BE EXPECTED IN THE VALLEY
  BOTTOMS.

* IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL
  YOUR VEHICLE WHEN THERE IS A CROSS WIND. THIS WIND WILL ALSO
  TAKE DOWN WEAK TREES...PULL DOWN POWER LINES...AND CAUSE
  TEMPORARY POWER OUTAGES. IT CAN ALSO DAMAGE ROOFING AND OTHER
  PARTS OF YOUR HOME. FINALLY...THIS WIND CAN CREATE DANGEROUSLY LOW
  VISIBILITY IN BLOWING DUST NEAR PLOWED AGRICULTURAL FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE...WITH GUSTS AS
STRONG AS 55 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

IDZ022-023-092315-
/O.NEW.KPIH.WI.Y.0037.141110T0400Z-141110T1200Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS...
SODA SPRINGS
303 AM MST SUN NOV 9 2014

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 5 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM MST
MONDAY. 

* TIMING...BREEZY CONDITIONS WILL DEVELOP DURING THE MID-
  AFTERNOON...THEN VERY WINDY CONDITIONS SHOULD DEVELOP FOR THE
  LATE EVENING...AROUND 900 PM...AND CONTINUE UNTIL 500 AM MONDAY
  MORNING. EXPECT A PEAK WIND AROUND MIDNIGHT.

* WINDS...SOUTHWEST TO WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50
  MPH ARE LIKELY DURING THE PEAK OF THE STORM.

* LOCATIONS INCLUDE...THE SOUTH CENTRAL HIGHLANDS AND CARIBOU
  HIGHLANDS...ESPECIALLY AREAS BORDERING THE MAGIC VALLEY AND
  SNAKE RIVER PLAIN.

* IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL
  YOUR VEHICLE WHEN THERE IS A CROSS WIND. THIS WIND WILL ALSO
  TAKE DOWN WEAK TREES...PULL DOWN POWER LINES...AND CAUSE
  TEMPORARY POWER OUTAGES. IT CAN ALSO DAMAGE ROOFING AND OTHER
  PARTS OF YOUR HOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH WITH GUSTS TO 50
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$


MESSICK
4 follow-up statements
801 
WWUS75 KPIH 091949
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1249 PM MST SUN NOV 9 2014


IDZ018-031-032-092100-
/O.CAN.KPIH.WI.Y.0037.141109T2300Z-141110T0700Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM...
SUN VALLEY...BELLEVUE...ARCO...CHALLIS...MACKAY
1249 PM MST SUN NOV 9 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

$$

IDZ023-092100-
/O.CAN.KPIH.WI.Y.0037.141110T0400Z-141110T1200Z/
CARIBOU HIGHLANDS-
INCLUDING THE CITIES OF...LAVA HOT SPRINGS...SODA SPRINGS
1249 PM MST SUN NOV 9 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

$$

IDZ017-020-021-092100-
/O.EXT.KPIH.WI.Y.0037.141110T0100Z-141110T1200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
1249 PM MST SUN NOV 9 2014

...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM MST
MONDAY...

* TIMING...STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP THIS
  EVENING PEAKING AROUND MIDNIGHT THEN DECREASING MONDAY MORNING.

* WINDS...SOUTHWEST TO WEST WINDS INCREASING TO 25 TO 35 MPH WITH
  GUSTS TO 50 MPH POSSIBLE AROUND MIDNIGHT.

* LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY AND SNAKE RIVER 
  PLAIN. 

* IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL
  YOUR VEHICLE WHEN THERE IS A CROSS WIND AND MAY PRODUCE
  TEMPORARY POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH GUSTS TO
55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

IDZ022-092100-
/O.CON.KPIH.WI.Y.0037.141110T0400Z-141110T1200Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
1249 PM MST SUN NOV 9 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM
MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM
MST MONDAY. 

* TIMING...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP LATE THIS
  EVENING PEAKING AFTER MIDNIGHT THEN GRADUALLY DECREASING MONDAY MORNING.

* WINDS...WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 50
  MPH ARE LIKELY DURING THE PEAK OF THE STORM.

* LOCATIONS INCLUDE...THE SOUTH CENTRAL HIGHLANDS...ESPECIALLY
  ALONG INTERSTATE 84 FROM IDAHOME TO THE UTAH STATE LINE.

* IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL
  YOUR VEHICLE WHEN THERE IS A CROSS WIND AND MAY PRODUCE
  TEMPORARY POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH WITH GUSTS TO
50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
093 
WWUS75 KPIH 092020
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
120 PM MST SUN NOV 9 2014

IDZ017-020-021-101200-
/O.CON.KPIH.WI.Y.0037.141110T0100Z-141110T1200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
120 PM MST SUN NOV 9 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM
MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM
MST MONDAY. 

* TIMING...STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP THIS 
  EVENING PEAKING AROUND MIDNIGHT THEN DECREASING MONDAY 
  MORNING. 

* WINDS...SOUTHWEST TO WEST WINDS INCREASING TO 25 TO 35 MPH 
  WITH GUSTS TO 50 MPH POSSIBLE AROUND MIDNIGHT. 

* LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY AND SNAKE RIVER 
  PLAIN. 

* IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO 
  CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND AND MAY 
  PRODUCE TEMPORARY POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH GUSTS TO
55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

IDZ022-101200-
/O.CON.KPIH.WI.Y.0037.141110T0400Z-141110T1200Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
120 PM MST SUN NOV 9 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM
MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM
MST MONDAY. 

* TIMING...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP LATE THIS 
  EVENING PEAKING AFTER MIDNIGHT THEN GRADUALLY DECREASING 
  MONDAY MORNING. 

* WINDS...WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 
  50 MPH ARE LIKELY DURING THE PEAK OF THE STORM. 

* LOCATIONS INCLUDE...THE SOUTH CENTRAL HIGHLANDS...ESPECIALLY 
  ALONG INTERSTATE 84 FROM IDAHOME TO THE UTAH STATE LINE. 

* IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO 
  CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND AND MAY 
  PRODUCE TEMPORARY POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH WITH GUSTS TO
50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
552 
WWUS75 KPIH 101153
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
453 AM MST MON NOV 10 2014

IDZ020-021-101300-
/O.CAN.KPIH.WI.Y.0037.000000T0000Z-141110T1200Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
453 AM MST MON NOV 10 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

WINDS ARE DIMINISHING THIS MORNING ACROSS THE MOST OF THE SNAKE
PLAIN. MORE LOCALIZED WINDS OF 25 TO 35 MPH ARE POSSIBLE FOR THE
REST OF THE MORNING.  

$$

IDZ017-101800-
/O.EXT.KPIH.WI.Y.0037.000000T0000Z-141110T1800Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
453 AM MST MON NOV 10 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING...

* TIMING...THROUGH THE REST OF THIS MORNING

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* LOCATIONS INCLUDE...THE INTERSTATE 84/86 CORRIDOR FROM BURLEY TO
  THE RAFT RIVER AREA.

* IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO 
  CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND AND MAY 
  PRODUCE TEMPORARY POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH GUSTS TO
55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

IDZ022-101800-
/O.EXT.KPIH.WI.Y.0037.000000T0000Z-141110T1800Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
453 AM MST MON NOV 10 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING...

* TIMING...THROUGH THE REST OF THIS MORNING.

* WINDS...WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 
  60 MPH ARE LIKELY DURING THE PEAK OF THE STORM. 

* LOCATIONS INCLUDE...THE SOUTH CENTRAL HIGHLANDS...ESPECIALLY 
  ALONG INTERSTATE 84 FROM IDAHOME TO THE UTAH STATE LINE. 

* IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO 
  CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND AND MAY 
  PRODUCE TEMPORARY POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH WITH GUSTS TO
50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
043 
WWUS75 KPIH 101803
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1103 AM MST MON NOV 10 2014


IDZ017-022-101915-
/O.EXP.KPIH.WI.Y.0037.000000T0000Z-141110T1800Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
OAKLEY
1103 AM MST MON NOV 10 2014

...WIND ADVISORY HAS EXPIRED...

WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS THUS THE ADVISORY
HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Nov 8, 2:00 PM MST, 13 hours 3 minutes earlier.

Area forecast discussion, Nov 8, 2:00 PM MST, 13 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
200 PM MST SAT NOV 8 2014

.SHORT TERM...TONIGHT THROUGH TUESDAY. A BROAD FLAT UPPER RIDGE WAS
POSITIONED ALONG THE PAC COAST THIS AFTERNOON AS A SPLIT UPPER
TROUGH ADVANCED THROUGH THE ERN PAC/GULF OF ALASKA. THE GULF PORTION
OF THE UPPER TROUGH IS EXPECTED TO TOP THE RIDGE TONIGHT AND DIG SE
INTO SRN BC/WASHINGTON SUNDAY MORNING BEFORE ADVANCING FURTHER SE
THROUGH THE NRN ROCKIES/SE IDAHO MONDAY MORNING. INCREASING
SOUTHWEST WINDS ARE EXPECTED AHEAD OF THE ADVANCING TROUGH SUNDAY
AFTERNOON/NIGHT WITH NEAR ADVISORY LEVEL WINDS ANTICIPATED WITHIN
THE SNAKE RIVER PLAIN. A BROAD AREA OF ASSOCIATED PRECIPITATION
WILL SHIFT INTO THE CNTRL MOUNTAINS SUNDAY AFTERNOON AND
ACROSS THE REMAINDER OF SE IDAHO SUNDAY NIGHT WITH THE BEST
ACCUMULATIONS EXPECTED WITHIN THE WNW UPSLOPE REGIONS OF THE CNTRL
MOUNTAINS AND UPPER SNAKE HIGHLANDS THROUGH MONDAY. MUCH COLDER
TEMPERATURES ARE EXPECTED TO SPILL OVER THE DIVIDE MONDAY AFTERNOON
AND TUESDAY AS THE INITIAL DISTURBANCE SWEEPS EAST AND A SECOND WAVE
DIGS SHARPLY SOUTH OUT OF NRN CANADA INTO THE NRN ROCKIES/MONTANA BY
TUESDAY AFTERNOON. DAYTIME HIGHS ARE EXPECTED TO COOL NEARLY 30
DEGREES FROM SUNDAY INTO TUESDAY. HUSTON

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY. LOOK FOR A VERY ACTIVE
WEATHER PATTERN THROUGH THE PERIOD WITH VERY COLD TEMPERATURES
EXPECTED EARLY IN THE PERIOD FOLLOWED BY GOOD PRECIPITATION CHANCES.
EXPECT VERY COLD ARCTIC AIR TUESDAY NIGHT INTO WEDNESDAY TO MOVE
ACROSS THE REGION. TEMPERATURES TUESDAY NIGHT WILL BE IN THE TEENS
IN OUR SOUTHERN AREAS AND SINGLE DIGITS TO SLIGHTLY BELOW ZERO IN
OUR NORTHERN AREAS. WIND CHILLS ACROSS THE UPPER SNAKE RIVER PLAIN
WILL BE 5 TO 15 BELOW ZERO. EXPECT SLIGHTLY WARMER TEMPERATURES ON
THURSDAY BUT WELL BELOW NORMAL PARTICULARLY IN THE MORNING. THURSDAY
AFTERNOON MODELS CONTINUE TO SHOW A MOIST...PACIFIC STORM
APPROACHING FROM THE WEST. THOUGH THERE ARE SOME DIFFERENCES IN
TIMING AND INTENSITY MODELS SHOW GOOD PRECIPITATION CHANCES EARLY
FRIDAY THROUGH EARLY SATURDAY. THE GFS MODEL SHOWS LIGHT RAIN AND
SNOW SHOWERS WHERE THE ECMWF SHOWS MODERATE RAIN AND SNOW SHOWERS.
WYATT
&&

.AVIATION...EXPECT VFR CONDITIONS TO CONTINUE THROUGH SUNDAY
MORNING. AN APPROACHING SYSTEM WILL BRING INCREASING CLOUDS THROUGH
THE EVENING. EXPECT WINDS TO BECOME BREEZY BY MID TO LATE TOMORROW
MORNING. LOOK FOR EVEN STRONGER WINDS WITH GUSTS AROUND 35 TO 40 MPH
IN THE AFTERNOON ACROSS THE SNAKE RIVER PLAIN WITH THE COLD FRONT
PASSAGE. WITH THE EXCEPTION OF KBYI...EXPECT VICINITY SHOWERS SUNDAY
AFTERNOON. THOUGH CIGS SHOULD DECREASE...THEY ARE EXPECTED TO REMAIN
VFR ON SUNDAY. WYATT
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 1:20 PM MSTWinter Weather AdvisoryPIH22 hr

Nearby

Wind Advisories in Idaho, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.